# SDR COEA2011051709912

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 100002 HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  LT CREASE BEAM INNER CHORD FR 17-18 HAS AREAS OF CORROSION (LENGTH 1.5", WIDTH 1.0", DEPTH .011").  REMOVED CORROSION AND REPAIR PER STRUCTURAL REPAIR MANUAL.
